Medique Chlorphen

$15.99

Item #
45041M

Catalog #
Product Symbol Definitions
  • Latex Product

    This product contains natural rubber latex which may cause allergic reactions.

  • Hygiene Product

    For health reasons we are unable to accept returns or exchanges of hygiene products.

  • Product Requires Truck Delivery

    This item is considered dimensionally oversized parcel or requires truck delivery. Additional shipping charges will be calculated at time of order.

  • Product Contains Hazardous Materials

    This item is classified as hazardous materials. Can ship ground only - restricted from air. Additional shipping surcharge will be added at time of order.

  • Bariatric Product

    This product has a Bariatric rating.

  • If you have any questions please contact customer support at: 800.831.0894 or Email at:

Delivery Over 99% Order Accuracy.
zoom_inEnlarge Image

Details

  • 250 pills per box
  • Designed to provide relief from the following: runny nose, sneezing, itching of the nose and throat and watery eyes
  • Comparable to Chlor-Trimeton and made for personal use
  • Active ingredient: chlorpheniramine maleate (4 mg)
  • Includes an antihistamine
  • May cause drowsiness
More Information
Shipping Weight 0.400000

Overview

Medique Chlorphen Antihistamine is designed to provide temporary relief of symptoms closely associated with hay fever or upper respiratory allergies. Each box includes 250 individually wrapped tamper evident packets, and is excellent for on-the-go or personal use. Each tablet is coated, easy to swallow and is built of a salt- and sugar-free formula.